# SDR 2003FA0000083

- Difficulty date: December 1, 2002
- Submitted: January 30, 2003
- Operation: General aviation
- Aircraft: ZKNLP
- Make and model: Saab SF340A
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: M3348A1
- Part serial: F565
- Condition: Failed
- Location: Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN RETURNED TO MFG FOR OVERHAUL.  WHEN FAN WAS TESTED, IT FAILED THE MINIMUM RPM REQUIREMENTS, WHEN IT WAS DISASSEMBLED, IT WAS DISCOVERED THAT THIS OVERHAULED UNIT HAS NOT BEEN OVERHAULED IAW THE MM.  THE ARMATURE IS NOT OF DAE DESIGN.  OVERHAUL MANUAL DOES NOT ALLOW FOR THE REWINDING OF THE ARMATURE OR THE REPLACEMENT OF PARTS OTHER THAN LISTED.
